Invariant Statistical Convergence of Sequences of Sets with respect to a Modulus Function
Nimet Pancaroglu and
Fatih Nuray
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We introduce and study the concept of invariant convergence for sequences of sets with respect to modulus function and give some inclusion relations.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/818020.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/818020.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:818020
DOI: 10.1155/2014/818020
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().